# SDR DL757960564

- Difficulty date: March 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N605DL
- Make and model: Boeing 757232
- Aircraft serial: 22812
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Hose
- Condition: Cracked
- Location: Lt Mlg Gear
- Stage of operation: TO
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, GEAR HANDLE WOULD NOT GO TO THE UP POSITION, USED LOCK OVERIDE TO GET GEAR UP AND FLIGHT RETURNED ATL.  FOUND LEFT TRUCK POS HYD HOSE CRACKED.  REPLACED HOSE AND OPERATION NORMAL.
